Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

444 Publications


2019 | Journal Article | IST-REx-ID: 8416 | OA
G. Huang and V. Kaloshin, “On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables,” Moscow Mathematical Journal, vol. 19, no. 2. American Mathematical Society, pp. 307–327, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 8418 | OA
M. Guardia, V. Kaloshin, and J. Zhang, “Asymptotic density of collision orbits in the Restricted Circular Planar 3 Body Problem,” Archive for Rational Mechanics and Analysis, vol. 233, no. 2. Springer Nature, pp. 799–836, 2019.
View | DOI | Download Published Version (ext.)
 

2019 | Conference Paper | IST-REx-ID: 8570 | OA
M. Althoff et al., “ARCH-COMP19 Category Report: Continuous and hybrid systems with linear continuous dynamics,” in EPiC Series in Computing, Montreal, Canada, 2019, vol. 61, pp. 14–40.
View | DOI | Download Published Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 8693 | OA
L. Chierchia and E. Koudjinan, “V. I. Arnold’s ‘pointwise’ KAM theorem,” Regular and Chaotic Dynamics, vol. 24. Springer, pp. 583–606, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 170 | OA
T. D. Browning and E. Sofos, “Counting rational points on quartic del Pezzo surfaces with a rational conic,” Mathematische Annalen, vol. 373, no. 3–4. Springer Nature, pp. 977–1016, 2019.
View | Files available | DOI | arXiv
 

Filters and Search Terms

year=2019

Search

Filter Publications